Author
Carrillo, J
Difrancesco, M
Figalli, A
Laurent, T
Slepcev, D
Journal title
DUKE MATHEMATICAL JOURNAL
DOI
10.1215/00127094-2010-211
Issue
2
Volume
156
Last updated
2021-10-19T13:23:51.797+01:00
Page
229-271
Symplectic ID
1098042
Download URL
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000286706300002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=4fd6f7d59a501f9b8bac2be37914c43e
Favourite
On
Publication type
Journal Article
Publication date
01 Feb 2011
Please contact us for feedback and comments about this page. Created on 02 Apr 2020 - 08:22.